欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Matrix biorthogonal polynomials on the real line: Geronimus transformations

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 2 Page: 0-0
       
 
Some trace inequalities for exponential and logarithmic functions

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 2 Page: 0-0
       
 
Words of Engel type are concise in residually finite groups

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 2 Page: 0-0
       
 
Embedding of vector-valued Morrey spaces and separable differential operators

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 2 Page: 0-0
       
 
The Weyl product on quasi-Banach modulation spaces

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 2 Page: 0-0